# SDR FDEA200902260735

- Difficulty date: February 26, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005252AH
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 252 AH IS CRACKED FROM FRAME 65 - FRAME 69, RBL 65 - RBL 70.  FABRICATED NEW FLOORBOARD 252AH IAW STANDARD REPAIR DWG. SRZ-25-005 REV. G.  PART MARKED NEW FLOORBOARD 252AH IAW GMM 7-0-1000. APPLIED ANTI-SKID COATING   IAW DWG SRZ-25-005 REV.G.
